MathSciNet Relay Station
MathSciNet bibliographic data
MR1095226 13A30 (13H10 14H50 14M05)
Morimoto, Mayumi; Goto, Shiro Non-Cohen-Macaulay symbolic blow-ups for space monomial curves. Proc. Amer. Math. Soc. 116 (1992), no. 2, 305–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement